I used to take Wellbutrin 6 months ago and stopped and it was great. I stopped because I thought I didn't need them anymore, must be given me some confidence! So now I take 150mg XL because I thought this would be best for me because I was on them before for depression. Now in on them for depression but more anxiety and am on day 2 and I'm experiencing increased anxiety, headache and notice I am twitching sometimes when I lay down. Does it get worse before it gets better? Today I had a break down and cried because my anxiety was too much. I've been on Paxil and lexapdo in the past and they've done nothing but make me gain weight. I like Wellbutrin so much because it motivated me and I lost weight. That's what I'm hoping it'll do this time and calm my anxiety.
It isn't unusual to have heightened anxiety, headache and jitteriness when first starting a medication of this type. It will take a couple of weeks to adjust and upwards of a month to feel better again so be patient.
Just what Laurie Said..give it a few weeks unless there side effects that you can't bear, Then call the doctor. But lean from this because many people stop there medication thinking there better and it is because of the medication.Hope this kick's in soon and you get to feeling better than stay on it..Have a great day.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Mar 2018 • 6 answers
Wellbutrin - I have only been on Wellbutron XL 150mg once a day, for four days, I want to get off it
Updated 9 Dec 2013 • 3 answers
Updated 28 Apr 2015 • 3 answers
Updated 8 Nov 2018 • 6 answers
Posted 15 days ago • 0 answers